MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent laparoscopic ventral hernia repair on (b)(6) 2024 with the ventralight st w/ echo 2.The patient has had discomfort in the area of the mesh, and "seems to be having an allergic reaction." the surgeon and allergist would like to perform a reactivity test; a sample mesh has been provided for reactivity testing.
 
Additional Manufacturer Narrative
As reported, the patient had a possible allergic reaction post implant of a ventralight st mesh using echo 2 ps.A mesh sample has been provided to the doctor to perform reactivity testing.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event is considered to be best estimate as 10-apr-2025 based on the awareness date and the date of implant is considered to be a best estimate as on (b)(6) 2024 based on the information received, as a specific implant date was not provided.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, the patient had a possible allergic reaction post implant of a ventralight st mesh using echo 2 ps.A mesh sample has been provided to the doctor to perform reactivity testing.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event is considered to be best estimate as 10-apr-2025 based on the awareness date and the date of implant is considered to be a best estimate as (b)(6) 2024 based on the information received, as a specific implant date was not provided.Addendum: h11: this supplemental mdr is submitted to document the reactivity test result.Reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.It is unknown at this time, what is causing the patient's condition.However, based on testing performed the postoperative conditions experienced by the patient do not appear to be caused by the ventralight st mesh w/ echo 2 ps used to treat the patient.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent laparoscopic ventral hernia repair in (b)(6) 2024 with the ventralight st w/ echo 2.The patient has had discomfort in the area of the mesh, and "seems to be having an allergic reaction." the surgeon and allergist would like to perform a reactivity test; a sample mesh has been provided for reactivity testing.Addendum: reactivity test results came back negative on the patient; there was no reaction to the mesh.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21952122
Report Number1213643-2025-00354
Device Sequence Number15633421
Product Code FTL
UDI-Device Identifier00801741130977
UDI-Public(01)00801741130977(11)230517(17)240428(10)HUHS0515
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number5990011
Device Lot NumberHUHS0515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown